TítuloInterpolation of fuzzy data: Analytical approach and overview
Publication TypeJournal Article
Year of Publication2012
AuthorsPerfilieva I, Dubois D, Prade H, Esteva F, Godo L, Hodáková P
JournalFuzzy Sets and Systems
Volume192
Paginación134-158
Date Published04/2012
EditorialElsevier
Palabras claveFuzzy function, Fuzzy space, Interpolating fuzzy function, Interpolation of fuzzy data, Similarity
Resumen

We propose a general framework for the interpolation problem. Our framework stems from the classical elaboration of the problem. We introduce the notion of an interpolating fuzzy function and show how this function can be characterized. We examine and analyze previously published fuzzy interpolation algorithms to choose those algorithms that can be represented analytically. We also propose an analytic solution of the interpolation problem that unifies various algorithmic approaches.